# SDR YENA201903120128

- Difficulty date: March 12, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 74,250 hours, 27,330 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 11432
- Condition: Failed
- Location: E&E Bay
- Part time: 41,082 hours, 14,661 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1992, TPA-BOS. FL 330 VENT EXTRACT FAULT LOUD BUZZ FOLLOWED BY SLIGHT ELECTRICAL BURNING SMELL AVIONICS VENT EXTR CIRCUIT BREAKER POPPED (EXTRACT FAN - NO AVNCS SYS FAULT ECAM CAUTION); R & R EXTRACT FAN IAW AMM 21-26-51. OPS CHECK GOOD. MX4 UPDATED, PLACARD REMOVED, MDDR CLEARED.
